×

Found 2,769 Documents (Results 1–100)

100
MathJax

On improved bounds and conditions for the convergence of Markov chains. (English. Russian original) Zbl 1487.60130

Izv. Math. 86, No. 1, 92-125 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 98-133 (2022).
MSC:  60J05 60J10 37A25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software